# SDR MALA050308

- Difficulty date: March 27, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- Aircraft time: 12,616 hours, 12,149 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR FUZZY SCREEN AIR RETURN TO MEM.  REMOVED AND REPLACED WX RT.
